# SDR DL72L011814

- Difficulty date: November 15, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- Aircraft time: 76,378 hours, 51,274 cycles
- Engine: Pwa JT8D15A
- Engine time: 68,318 hours, 52,280 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15AHK
- Part serial: 695271
- Condition: Shutdown
- Location: Nr 2
- Part time: 68,318 hours, 52,280 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

NO 2 ENG SHUTDOWN INADVERTENTLY IN FLT AT FL270. RESTARTED ENGINE WITH ALL PARAMETERS NORMAL. OPERATED NORMALLY FOR DURATION OF FLIGHT. PERFORMED WINDMILL INSPECTION AND CHECKED CHIP DETECTORS AND OIL FILTER. ALL NORMAL, OK FOR SERVICE.
